# SDR SWIA202158417

- Difficulty date: April 4, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD1 INTERCOSTAL HAS DEEP DENT ON UPPER FLANGE RADIUS     (C-CHECK RO 5/22/2021)    INSTALLED NEW PAX DOOR DD1 INTERCOSTAL REF. CRJ700 SRM 51-40-11-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N / COMPLIED WITH TASK CARD 51-900-1002-SKY / SEE CONTINUATION FOR DETAILS
